SciELO - Scientific Electronic Library Online

 
vol.25 issue2ON SYMMETRIES OF PQ-HYPERELLIPTIC RIEMANN SURFACESON OUTGOING SOLUTIONS FOR A SYSTEM OF TIME-HARMONIC ELASTIC WAVE IN THE EXTERIOR OF A STAR-SHAPED DOMAIN author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

YUE, YUELI  and  FANG, JINMING. GENERALIZED CONNECTIVITY. Proyecciones (Antofagasta) [online]. 2006, vol.25, n.2, pp.191-203. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172006000200005.

In this paper, we introduce generalized connectivity in L-fuzzy topological spaces by ÃLukasiewicz logic and prove K. Fan’s theorem

Keywords : ÃLukasiewicz logic; L-fuzzy topology; quasi-coincident neighborhood system.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License